MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL VISIA AF MRI XT VR SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC EUROPE SARL VISIA AF MRI XT VR SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DVFB1D4
Medical Device Problem Codes Electromagnetic Interference (1194); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered a lead integrity alert (lia) for high-rate, non-sustained episodes and short ventricular intervals.The lead remains in use.About three years later, the implantable cardioverter defibrillator (icd) had another lia trigger for high-rate, non-sustained episodes and short ventricular intervals; however, all the episodes from this day were recorded in a short period of time on the same day.Any noise was unable to be reproduced with in-clinic testing.Recorded episodes show simultaneous coherent nearly identical morphology noise on both channels, reasonably explaining some type of electromagnetic interference, likely cautery.The icd remains in use.No patient complications have been reported as a result of this event.

Brand Name
VISIA AF MRI XT VR SURESCAN
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24675316
Report Number9614453-2026-01135
Device Sequence Number10144962
Product Code LWS
UDI-Device Identifier00763000059507
UDI-Public(01)00763000059507(17)230314
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/14/2023
Device Model NumberDVFB1D4
Device Catalogue NumberDVFB1D4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/24/2026
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935M55 LEAD
Patient Age80 YR
Patient SexMale